| Catalog Number |
CS-25122-F |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "on (b)(6) 2026, during catheterization in the emergency internal medicine department of (b)(6) hospital, it was discovered that the guidewire was kinked.Despite attempts to operate, it could not be inserted.After confirmed with the customer.No harm for the patient.The patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".
Additional Manufacturer Narrative
(b)(4) the customer-reported guidewire kinking during use was confirmed through examination of the returned sample.The customer provided one photo and returned one guide wire along with 2 lumen 12 fr x 20 cm haemodialysis catheter for evaluation.Signs of use were observed on both the guidewire and catheter.Visual inspection identified four kinks in the guidewire body, three of which were severe.The distal j bend was misshapen.Dimensional inspection confirmed that the guidewire met all applicable specification requirements.Functional testing confirmed that resistance was encountered at the location of the severe kink and that the guide wire could not advance beyond the location of the kinks.A device history record review did not identify any manufacturing related issues.Based on the condition of the guidewire and the report that the damage was observed during use, the likely root cause is consistent with unintentional use error.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description